Overdetermined problems for p-Laplace and generalized Monge–Ampére equations

Behrouz Emamizadeh, Yichen Liu, Giovanni Porru

Research output: Journal PublicationArticlepeer-review

1 Citation (Scopus)
8 Downloads (Pure)

Abstract

We investigate overdetermined problems for p-Laplace and generalized Monge–Ampére equations. By using the theory of domain derivative, we find duality results and characterization of the overdetermined boundary conditions via minimization of suitable functionals with respect to the domain.

Original languageEnglish
Pages (from-to)807-821
Number of pages15
JournalComplex Variables and Elliptic Equations
Volume67
Issue number4
DOIs
Publication statusPublished - 11 Nov 2020

Keywords

  • 35A23
  • 35J96
  • 35N25
  • 47J20
  • 52A40
  • Overdetermined problems
  • domain derivative
  • domain functionals
  • duality results
  • generalized Monge–Ampére equations
  • p-Laplace equations

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Overdetermined problems for p-Laplace and generalized Monge–Ampére equations'. Together they form a unique fingerprint.

Cite this